# SDR HNAA202509110063

- Difficulty date: August 19, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT LOWER BEAM TO FR65 PROFILE IS CORRODED.  R&R CARGO DOOR CUTOUT LOWER BEAM TO FR65 PROFILE IAW EMB 145 SRM 51-40-02.
